# SDR FDEA201511103545

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 72,072 hours, 19,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR PLATE BS 390 - 440, LBL 24.75 - 45.50, HAS LIGHT CORROSION.  ACCOMPLISHED REPAIR IAW EA F-5310-TO321428 P1 & SRM RIGID CARGO BARRIER, SECTIONS 4.4.1 & 4.4.3 & 5.7.
